# SDR SWAA2021102632658

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 1,408 hours, 554 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 214C502
- Part serial: AA10341A
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT APPROX FL 350 CABIN ALTITUDE WARNING HORN ILLUMINATED. COMPLIED WITH QRC/QRH. CABIN ALTITUDE EXCEDED 10000 FEET. WAS ABLE TO REGAIN CONTROL OF CABIN ALT.CABIN ALT WARNING HORN EXTINGUISHED AT APPROX. FL 270 / CHECKED BOTH CPC CONTROLLERS PER AMM 21-31-00 NO FAULTS FOUND. TESTED BOTH CABIN ALTITUDE SWITCHES PER AMM 21-33-00. #2 CABIN ALTITUDE SWITCH FAILED THE TESTR/R'D #1 & #2 CABIN ALTITUDE SWITCHES PER AMM 21-33-04. OPS CHECK GOOD#1 ON ON 214C50-2 SN ON BN 117529 PN OFF 214C50-2 SN OFF AA10341A#2 ON ON/OFF 214C50-2 SN ON BN117529 SN OFF N018249A
